# SDR 20000427SH016

- Difficulty date: April 4, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N822ER
- Make and model: Beech 76
- Aircraft serial: ME293
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 353800657
- Condition: Failed
- Location: Parking Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE-OUT TRAINING, IF PILOT''S RT RUDDER IS FULLY DEPRESSED AND THE PILOT''S FOOT IS HIGH AND RIGHT ON THE RUDDER PEDAL, THE PILOT''S RT FOOT CAN INADVERTENTLY PULL BACK ON THE PARKING BRAKE VALVE ACTUATOR ARM AND SET THE BRAKES.  IF NOT CAUGHT PRIOR TO LANDING, BLOWN TIRES WILL RESULT WITH POSSIBLE LOSS OF DIRECTIONAL CONTROL.  RAYTHEON HAS BEEN NOTIFIED.  (X)
